# SDR SQ7A022002

- Difficulty date: February 6, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N282
- Make and model: Boeing 727251
- Aircraft serial: 21161
- Aircraft time: 58,200 hours, 40,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YXD - During scheduled maintenance the attach angle for the fwd cargo pit bulkhead attach angle @BS 480 was found correded.Removed & replaced the z section channel IAW SRM 51-10-1,para. 6 & SRM 51-30-2.
